# SDR UIEA2022070700739

- Difficulty date: July 7, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767
- Aircraft serial: 30110
- Aircraft time: 85,499 hours, 12,841 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7800 · Engine Exhaust System
- Part: None
- Part number: NSN
- Part serial: NSN
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#2  ENG   EXHAUST CASE  ( CORE COWL )   RUB  PADS  HAS  SEVERAL  LOOSE/WORN  PADS(  REMOVED AND REPLACED LOOSE  OR  WORN OUT  RUB PADS  AT # 2 ENG.  EXHAUST  CORE  COWL PER  B767-300  SRM 51-40-02-0G-0.  )
